# SDR SWIA200921518

- Difficulty date: April 26, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 14,897 hours, 13,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2554 - EMERGENCY EXIT LIGHT LEFT OF SERVICE DOOR INOP.  RESECURED GROUND WIRE.
